How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Milli, RN Your Own Question
Nurse Milli, RN
Nurse Milli, RN, Nurse (RN)
Category: Health
Satisfied Customers: 4139
Experience:  20 years experience in many areas of Nursing. Both Hospital and Private Practice experience.
Type Your Health Question Here...
Nurse Milli, RN is online now
A new question is answered every 9 seconds

I already asked a question

Resolved Question:

I already asked a question
Submitted: 5 years ago.
Category: Health
Expert:  Nurse Milli, RN replied 5 years ago.

Hi there and thank you for the question. I am a Registered Nurse and will be happy to help you today.

Can you repeat your question if you have not already received an answer?

Customer: replied 5 years ago.
My question was, I have a constant dry cough for over 6 months. Can ear fluid in both my ears cause this? I also have thyroid issues, I am taking Synthroid 137mg. My last test shows Thyroid Peroxidase Antibodies at 108. I have been done all sorts of tests, which all have come back negative, that includes xrays, lab work,lungs,etc. I have been given all types of cough syrups, pills,etc. I am thinking, My ENT doctor said it looked cloudy inside my ears, and gave me a steroid pills to take every day, at different times, to no avail. Please let me know
Expert:  Nurse Milli, RN replied 5 years ago.

Hi there

Have you been diagnosed with post nasal drainage? This can cause a nagging cough and so can GERD (acid reflux). If you have fluid in the ears, you most likely have sinus involvement too. You may also benefit from an antihistime (like Zyrtec). If you have already tried the antihistime, you can try something for GERD to see if that helps. If you are taking other medications, let your Dr know first before you start taking anything else though.

Customer: replied 5 years ago.
I have been on Nexium for over 5 years, for Gerd. Can the ear prob. cause this though?
Expert:  Nurse Milli, RN replied 5 years ago.
Yes, it could if you have a lot of drainage from it...if you feel it is the ears, your Dr can give you something to help dry it up...maybe a daily antihistime and then maybe find a reason as to why this happening (maybe some allergy testing)
Nurse Milli, RN and other Health Specialists are ready to help you